# SDR IPXA201804188664

- Difficulty date: March 19, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: 2216152501
- Part serial: 498
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  NR 1 ENGINE INBD FAN COWL FWD HINGE CHAFED.  REPAIRED THE HINGE IAW EA 011-7110-01-A7180, REV A, AND EO MD11-7110-67898-B.
